Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this freeze warning at Oct 27, 2014, 2:21 PM MDT for 16 counties in Colorado. It took effect at Oct 27, 2014, 9:47 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2014, 2:21 PM MDT (20:21 UTC)
- In effect from
- Oct 27, 2014, 9:47 PM MDT
- Expired
- Oct 28, 2014, 8:00 AM MDT
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660 WWUS75 KBOU 272021 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 221 PM MDT MON OCT 27 2014 ...FREEZE WARNING FOR THE NORTHEAST PLAINS LATE TONIGHT AND TUESDAY MORNING... .CLEARING SKIES AND LIGHT WINDS EXPECTED TONIGHT WILL PRODUCE SUB-FREEZING TEMPERATURES ACROSS MOST OF NORTHEAST COLORADO TONIGHT INTO EARLY TUESDAY MORNING. TEMPERATURES MAY DROP INTO THE MID AND UPPER 20S IN MOST AREAS ON THE PLAINS... WITH UPPER 20S TO LOWER 30S UP AGAINST THE FOOTHILLS. COZ038>051-280430- /O.UPG.KBOU.FZ.A.0001.141028T0600Z-141028T1400Z/ /O.NEW.KBOU.FZ.W.0003.141028T0600Z-141028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 221 PM MDT MON OCT 27 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * MINIMUM TEMPERATURE...UPPER 20S...WITH LOWER 30S NEAR THE FOOTHILLS. * IMPACTS...TEMPERATURES COULD POSSIBLY REMAIN BELOW FREEZING FOR SEVERAL HOURS...LONG ENOUGH TO CAUSE DAMAGE TO ABOVE GROUND SPRINKLER SYSTEM EQUIPMENT AND POTENTIALLY PUT AN END TO THIS YEAR'S GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
152 WWUS75 KBOU 280347 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 947 PM MDT MON OCT 27 2014 ...FREEZE WARNING FOR THE NORTHEAST PLAINS TONIGHT AND TUESDAY MORNING... .CLEARING SKIES AND LIGHT WINDS EXPECTED TONIGHT WILL PRODUCE SUB- FREEZING TEMPERATURES ACROSS MOST OF NORTHEAST COLORADO TONIGHT INTO EARLY TUESDAY MORNING. TEMPERATURES WILL DROP INTO THE 20S IN MOST AREAS ON THE PLAINS...WITH MID 20S TO LOWER 30S UP AGAINST THE FOOTHILLS. COZ038>051-281400- /O.EXT.KBOU.FZ.W.0003.141028T0347Z-141028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 947 PM MDT MON OCT 27 2014 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM MDT TUESDAY... * MINIMUM TEMPERATURE...IN THE 20S...WITH LOWER 30S NEAR THE FOOTHILLS. * IMPACTS...TEMPERATURES COULD POSSIBLY REMAIN BELOW FREEZING FOR SEVERAL HOURS...LONG ENOUGH TO CAUSE DAMAGE TO ABOVE GROUND SPRINKLER SYSTEM EQUIPMENT AND POTENTIALLY PUT AN END TO THIS YEAR'S GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
250 WWUS75 KBOU 280830 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 230 AM MDT TUE OCT 28 2014 .COLD OVERNIGHT MINIMUM TEMPERATURES HAVE WARMED SLIGHTLY AS HIGH CLOUD COVER SPREAD OVER THE AREA. THESE CLOUDS WILL BE THINNING AND DISSIPATING THROUGH THE REST OF THE EARLY MORNING HOURS ALLOWING FOR TEMPERATURES TO AGAIN REACH OR DIP BELOW FREEZING. COZ038>051-281400- /O.CON.KBOU.FZ.W.0003.000000T0000Z-141028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 230 AM MDT TUE OCT 28 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * MINIMUM TEMPERATURE...IN THE MID TO UPPER 20S...WITH LOWER 30S NEAR THE FOOTHILLS. * IMPACTS...TEMPERATURES COULD POSSIBLY REMAIN AT OR BELOW FREEZING FOR SEVERAL HOURS...LONG ENOUGH TO CAUSE DAMAGE TO ABOVE GROUND SPRINKLER SYSTEM EQUIPMENT AND POTENTIALLY PUT AN END TO THIS YEAR'S GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
896 WWUS75 KBOU 281358 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 758 AM MDT TUE OCT 28 2014 ...THE FREEZE WARNING WILL EXPIRE AT 8 AM THIS MORNING... COZ038>051-281500- /O.EXP.KBOU.FZ.W.0003.000000T0000Z-141028T1400Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND... NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA... BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT... HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT... FONDIS...KIOWA...LARKSPUR...BRIGGSDALE...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 758 AM MDT TUE OCT 28 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... VARIOUS LOCATIONS REACHED TEMPERATURES IN THE LOWER TO MID 20S LAST NIGHT. FOR THIS EVENING TEMPERATURES WILL BE WARMER FOR MOST AREAS BUT COLD PRONE LOW-LYING AREAS COULD SEE LOWS IN THE 20S ONCE AGAIN. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 27, 10:44 AM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Oct 27, 10:44 AM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1044 AM MDT MON OCT 27 2014 .UPDATE... ISSUED AT 1026 AM MDT MON OCT 27 2014 RAIN SHOWERS OVER THE EXTREME NE PLAINS ARE CONTINUING TO DIMINISH WITH LIGHT SNOW SHOWERS LINGERING IN THE MOUNTAINS THROUGH THE AFTERNOON DOWN TO 8000 FT. LEE TROUGHING OVER THE EASTERN PLAINS WILL HELP TO MIX STRONG NORTHWEST WINDS DOWN TO THE SURFACE BRINGING GUSTS UP TO 35 MPH OVER THE HIGHER NORTHERN FOOTHILLS...MOUNTAINS AND EASTERN PLAINS. LINGERING MOISTURE ASSOCIATED WITH THE EXITING JET TO THE EAST WILL BRING SOME ISOLATED RAINSHOWERS LATER THIS AFTERNOON MAINLY TO AREAS SOUTH OF I-70 SO KEPT CURRENT POPS AND SKY COVER. WILL MAKE FINAL DECISION ON FREEZE WATCH UPGRADE BY AFTERNOON PACKAGE. CURRENTLY I AM STILL NOT CONVINCED THAT AREAS WILL SEE TEMPERATURES FAR BELOW FREEZING OVERNIGHT WITH THE COMBINATION OF THE MOUNTAIN WAVE SET UP AND SOME GUSTY WINDS. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 337 AM MDT MON OCT 27 2014 THE AREA OF PRECIPITATION ORIENTED SOUTHWEST TO NORTHEAST WITH THE JET IS SLOWLY BEGINNING TO SHIFT SOUTH AS THE UPPER TROUGH KEEPS PUSHING INTO THE STATE. THE PRECIPITATION IS BEGINNING TO DISSIPATE PER DECREASING RADAR ECHOES AND WARMING CLOUD TOP TEMPERATURES PER IR SATELLITE. THIS IS DUE TO THE AREA OF UPWARD QG VERTICAL VELOCITIES SHIFTING EAST. SNOW LEVELS ARE DOWN TO NEAR 8000 FEET OVER THE NORTHERN MOUNTAINS AND FOOTHILLS WITH HIGHER LEVELS NEAR 9000 FEET FURTHER SOUTH. THE HIGHER TERRAIN IS EXPECTED TO HAVE ACCUMULATED A FEW INCHES BY THIS AFTERNOON WITH ONLY A FEW ISOLATED SHOWERS UNTIL THE EVENING BEFORE SKIES CLEAR. SEEMS AS THE BAND WON'T MAKE IT TO FAR SOUTH OVER THE PLAINS...MAINLY STAYING ALONG AND NORTH OF I-76...HAVE ADJUSTED POPS DOWN THIS MORNING OVER THE EASTERN PLAINS. AS THE UPPER TROUGH AND COLDER TEMPERATURES ALOFT MOVE EAST ACROSS THE STATE TODAY...MAY SEE SOME ADDITIONAL SHOWERS ACROSS THE PLAINS BUT MOISTURE WILL BE LIMITED. BEST CHANCE LOOKS LIKE IT WILL BE ALONG AND SOUTH OF I-70. STRONGER NORTHWEST WINDS ALOFT WILL BE ABLE TO MIX DOWN DURING THE AFTERNOON AS THE AIRMASS DESTABILIZES SLIGHTLY...WITH GUSTS IN THE 25 TO 35 MPH RANGE MAINLY IN THE MOUNTAINS...NORTHERN FOOTHILLS AND NORTHEASTERN PLAINS. TEMPERATURES IN THE POST FRONTAL AIRMASS TODAY ARE EXPECTED TO NOT GET OUT OF THE 50S OVER THE PLAINS AND IN THE 30S AND 40S IN THE MOUNTAINS. AS THE SYSTEM PUSHES EAST...SKIES ARE EXPECTED TO CLEAR THIS EVENING ALLOWING TEMPERATURES TO COOL CONSIDERABLY. HAVE DECIDED TO LET THE FREEZE WATCH STAND AS CONFIDENCE IS LOW FOR TONIGHTS LOW TEMPERATURES DUE TO WESTERLY WINDS CONTINUING OVERNIGHT AND AN INCREASE IN HIGH CLOUD COVER AND MOUNTAIN WAVE CLOUD...WHICH THE WRF SIMULATED IR IMAGERY SHOWS NICELY. MODELS HAVE TRENDED SLIGHTLY WARMER...ESPECIALLY ALONG AND NEAR THE FOOTHILLS. HAVE BETTER CONFIDENCE OUT EAST OVER THE NORTHERN AND EASTERN PLAINS...ALTHOUGH IT WILL DEPEND ON HOW WIDESPREAD THE MOUNTAIN WAVE CLOUD IS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 337 AM MDT MON OCT 27 2014 THE COOL AIRMASS WILL REMAIN ACROSS THE FORECAST AREA TUESDAY. SHOULD SEE THE MOUNTAIN WAVE ENHANCED CLOUDS EARLY IN THE MORNING GIVE WAY TO MAINLY SUNNY SKIES BY MID DAY. THAT WILL HELP TEMPERATURES WARM A FEW DEGREES FROM THOSE READINGS SEEN TODAY...WITH HIGHS ALMOST REACHING NORMAL READINGS CLOSE TO 60F ON THE PLAINS. MAINLY CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW FOR ANOTHER CHILLY NIGHT TUESDAY NIGHT...ALTHOUGH LOCATIONS ALONG THE FRONT RANGE FOOTHILLS WILL LIKELY BE A LITTLE WARM WITH WEAK DOWNSLOPE AND LEE TROUGHING. WARM ADVECTION WILL OCCUR THROUGH WEDNESDAY...WITH HIGH TEMPERATURES UNDER MOSTLY SUNNY SKIES WARMING BACK CLOSE TO THE 70F DEGREE MARK ON THE PLAINS...WITH 40S AND 50S IN THE MOUNTAINS. A SLIGHT COOL DOWN IS STILL ON TRACK FOR THURSDAY AS A WEAK FRONT PUSHES ACROSS THE PLAINS. HOWEVER...THIS COOLING WILL BE SHORT- LIVED AS LEE TROUGH AND STRONGER WARM ADVECTION OCCURS AGAIN FRIDAY. THE AIRMASS WILL REMAIN DRY FOR THIS PERIOD WITH NO CHANCE OF PRECIPITATION. MODELS SEEM TO BE IN REASONABLE AGREEMENT OF AN UPPER LEVEL TROUGH REACHING THE AREA LATE SATURDAY INTO SUNDAY. THIS WOULD BRING INCREASING SOUTHWEST FLOW ALOFT ON SATURDAY...WITH PERHAPS A CHANCE OF LATE DAY SHOWERS DEVELOPING IN THE MOUNTAINS. COLD ADVECTION BY SUNDAY WOULD BRING A BETTER CHANCE OF SNOW BACK TO THE HIGH COUNTRY...WITH A LOW CHANCE OF RAIN SHOWERS ALONG WITH COOLER TEMPERATURES ON THE PLAINS. && .AVIATION...(FOR THE TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1026 AM MDT MON OCT 27 2014 LINGERING MOISTURE WITH EXITING TROUGH KEEPING LOWERED CEILING IN LONGER THAN ANTICIPATED. WILL SCATTER OUT THIS AFTERNOON WITH WINDS SWITCHING TO MORE NNW WITH MILD GUSTING AS WINDS MIX DOWN. EXPECT VFR CONDITIONS OVERNIGHT WITH NORMAL DRAINAGE PATTERNS. && .BOU WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR COZ038>051. && UPDATE...BOWEN SHORT TERM...KRIEDERMAN LONG TERM...BARJENBRUCH AVIATION...BOWEN
Hazardous weather outlook, Oct 27, 10:12 AM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1012 AM MDT MON OCT 27 2014 COZ030>051-281615- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1012 AM MDT MON OCT 27 2014 ...FREEZE WATCH FOR THE NORTHEAST PLAINS LATE TONIGHT AND TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT RAIN SHOWERS WILL COME TO AN END OVER THE EASTERN PLAINS THIS MORNING WITH SOME LINGERING LIGHT SNOW SHOWERS OVER THE HIGHER TERRAIN THROUGH THE AFTERNOON. GUSTY NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE AND BRING WIND GUSTS OF 25 TO 35 MPH OVER THE MOUNTAINS...HIGHER FOOTHILLS AND PLAINS THROUGH THE MORNING AND AFTERNOON. TEMPERATURES TODAY WILL BE 20 DEGREES COOLER THAN THE LAST FEW DAYS. CLEARING SKIES OVERNIGHT WILL HELP TO BRING TEMPERATURES NEAR OR BELOW FREEZING OVER THE FOOTHILLS AND PLAINS. A MOUNTAIN WAVE CLOUD WILL FORM WITH THE AID OF WESTERLY WINDS AND MAY HELP TO KEEP MOST AREAS SLIGHTLY ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND WARMER WEATHER WILL PREVAIL THROUGH SATURDAY AS A LARGE RIDGE OF HIGH PRESSURE ESTABLISHES ITSELF OVER THE CENTRAL AND SOUTHERN ROCKIES. THE NEXT UPPER LEVEL DISTURBANCE IS EXPECTED TO REACH THE FORECAST AREA BY SATURDAY NIGHT OR SUNDAY. THIS WILL BRING COOLER TEMPERATURES...A CHANCE OF SNOW IN THE MOUNTAINS...AND A SLIGHT CHANCE OF RAIN SHOWERS ON THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KRIEDERMAN/BARJENBRUCH
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.